MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH DIAZO TOTAL BILIRUBIN (D_TBIL); DIAZO COLORIMETRY, BILIRUBIN

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH DIAZO TOTAL BILIRUBIN (D_TBIL); DIAZO COLORIMETRY, BILIRUBIN
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens they obtained three (3) erroneously depressed diazo total bilirubin (d_tbil) patient sample results on an atellica ch 930 analyzer.The erroneous results were not reported to the physician(s).The same samples were reprocessed on an alternate atellica ch 930 analyzer.Higher results were obtained, considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed diazo total bilirubin (d_tbil) results.
 
Additional Manufacturer Narrative
An outside united states customer contacted the siemens healthcare diagnostics remote service center (rsc) regarding erroneously depressed diazo total bilirubin (d_tbil) results obtained on (3) three patient samples on the atellica ch 930 analyzer.Siemens healthcare diagnostics is investigating the event.
 
Additional Manufacturer Narrative
Additional information (26-jun-2025): siemens healthineers has confirmed, through complaint investigation, that the lot calibration claim of 90 days per the instructions for use may not be met when using the atellica ch d_tbil assay due to insufficient reagent 2 (p2) light protection.Siemens investigation indicated that light exposure of the reagent could have potentially led to the depressed results.An urgent field safety notice was issued to customers outside the us who may have purchased this product.A communication was not required within the united states as this product is not commercialized in the us.A design change will be performed to change the product packaging to opaque, black packs to address light sensitivity.In section h6, the investigation finding, and investigation conclusion codes were updated.Initial mdr 2432235-2025-00071 was filed on 19-mar-2025.

Brand Name
ATELLICA CH DIAZO TOTAL BILIRUBIN (D_TBIL)
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key21468524
Report Number2432235-2025-00071
Device Sequence Number8750388
Product Code CIG
UDI-Device Identifier00630414614922
UDI-Public(01)00630414614922(10)130471(17)250303
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K222104
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2025
Device Model NumberN/A
Device Catalogue Number11537220
Device Lot Number130471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown